# SDR SWAA2023042831217

- Difficulty date: April 24, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 38,528 hours, 23,634 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Inoperative
- Location: Zn 600 Right Win
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DESCENT FLAPS WOULD NOT EXTEND PAST 25; WOULD NOT RETRACT UNTIL ON GROUND.<[01] R&R R/H TE FLAP POSITION TRANSMITTER PER AMM 27-58-01.
